I've been on Lexapro for 10 years. 20 mg. Overall it has been a great med. about 3-4 months ago I started having bouts of anxiety and depression again. I've had rough days. My doctor suggested that I go to 30mg. Is this a common dose today? and do you think that it will help? I know the FDA only approves this up to 20 mg. What type of side effects can I expect going beyond the manufactures max dosage? I've read about Serotonin syndrome and definitely do not want to risk that. Thank you.
You are going to have to trust your doctor. You either dose up or change to another antidepressant. It is not uncommon that after being on an antidepressant for an extended period of time they become not as effective.
Talk to your doctor about your concerns with serotonin syndrome. You will not know the side effects, if any, until you up your dose.
Hope you feel better soon :)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm currently taking lexapro 20mg, Wellbutrin 150 mg, and was wondering if its safe to add flexeril?
Posted 7 Jan 2015 • 3 answers
Posted 31 Aug 2016 • 5 answers
Posted 15 Apr 2017 • 2 answers
Posted 27 Jan 2018 • 2 answers
Posted 29 Jul 2018 • 2 answers